# SDR 145408022006

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 9,927 hours, 4,730 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Part number: 1500003
- Part serial: 99013
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI AIRCRAFT PULLS TO LEFT.
